# SDR 2020FA0000070

- Difficulty date: January 24, 2019
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N60JC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5334
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 22850809801
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE SECOND CRACKED MAIN REVERSER TRACK THAT HAS CRACKED ON THIS AIRCRAFT.  ONE ON THE LEFT ENGINE AND ONE ON THE RIGHT ENGINE.  TOTAL TAXING AND LANDING CYCLES AROUND 15,000/20,000.
